zbMATH — the first resource for mathematics

A new method to prove Strassen type laws of invariance principle. I. (English) Zbl 0283.60023

60F15 Strong limit theorems
Full Text: DOI
[1] Strassen, V.: Almost sure behaviour of sums of independent random variables and martingales. Proc. 5th Berkeley Sympos. Math. Statist. Probab. (1965), Vol. II (part 1), 315–343. Berkeley: Univ. of Calif. Press 1967
[2] Kiefer, J.: On the deviations in the Skorohod-Strassen approximation scheme. Z. Wahrscheinlichkeitstheorie verw. Gebiete 13, 321–332 (1969) · Zbl 0176.48201 · doi:10.1007/BF00539208
[3] Cramér, H.: Random variables and probability distributions. 2nd ed. Cambridge: Cambridge Univ. Press 1962 · Zbl 0105.24406
[4] Gnedenko, B. V., Kolmogorov, A. N.: Limit distributions for sums of independent random variables. Cambridge: Addison-Wesley 1954 · Zbl 0056.36001
[5] Rubin, H., Sethuraman, J.: Probabilities of moderate deviations. Sankhya Ser. A., 27, 325–346 (1965) · Zbl 0178.53802
[6] Breiman, L.: On the tail behaviour of sums of independent random variables. Z. Wahrscheinlichkeitstheorie verw. Gebiete 9, 20–25 (1967) · Zbl 0339.60050 · doi:10.1007/BF00535464
[7] Borovkov, A.A.: On the speed of convergence in the invariance principle (in Russ). Teor. Verojatnost. i Primenen. 18, 217–234 (1973)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.